Youth Alleged To Have Died After Taking Tramadol In Agege, Lagos

Advertisements
Agege Youth Dies From Taking Tramadol

An unidentified youth in Oko Oba, Agege, Lagos, has died penultimate Tuesday shortly after taking Indian hemp and tramadol.

Witnesses said the incident happened at the Abattoir end of Oko Oba.

It was learnt that the deceased smoked Indian hemp with some of his friends, following which he also took tramadol.


A source also disclosed that ‘’the deceased then sat down at a corner where he took tramadol.’’

He was said to have palpitated severally after taking the combined hard drugs leading to his death moments later.

The source added: ‘’ When he started behaving funny, we thought he was just acting clownishly until he palpitated for some minutes and subsequently became weak.He later started foaming in his mouth and by the time bystanders rushed to attend to him he had died.’’


His body was evacuated by men of the Abattoir Police Division.

No comments

Have Something to say? Drop your comment below
Note: Comments will appear after admin moderation😉

Powered by Blogger.